Haldol

What Should I Tell My Healthcare Provider Before Taking Haldol?

You should talk with your healthcare provider prior to taking this drug if you have:
 
Also, let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Haldol Warnings and Precautions for more information on this topic, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much Haldol may have overdose symptoms that could include:
 
  • Muscle weakness or rigid muscles
  • Shakiness (tremors)
  • Low blood pressure (hypotension)
  • Drowsiness
  • Coma
  • Difficulty breathing
  • An irregular heart rhythm (arrhythmia).
     
If you happen to take too much, seek prompt medical attention.
 
(Click Haldol Overdose for more information.)
 
Recognizing Symptoms of ADHD

Haldol Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.